# SDR HALA20250127038

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N226HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09127
- Aircraft time: 11,186 hours, 2,911 cycles
- Engine: Iae PW1133GAJM
- Engine time: 14,198 hours, 3,493 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ETOPS - DURING CLIMB, WE GOT ECAM ENG 2 FIRE LOOP A FAULT TWICE. BOTH TIMES LASTED UNDER A MINUTE AND CLEARED ON ITS OWN. PERFORMED RESISTANCE TEST PER AMM 26-12-00-810-805-A. FOUND PINS J&K 1.490O, INSULATION RES. PIN J-GRD-0.00MO PINS K TO GRD - 0.00MO. REMOVED  & REPLACED ENG 2 LOOP A FWD FIRE DETECTOR 4002WD1 PER AMM 26-12-17. OPS CHECK OK FOR SERVICE.
